MAUDE Adverse Event Report: Stryker Endoscopy-San Jose PNEUMOCLEAR + CO2 CONDG' INSUFFLATOR AM; Insufflator, Laparoscopic

Stryker Endoscopy-San Jose PNEUMOCLEAR + CO2 CONDG' INSUFFLATOR AM; Insufflator, Laparoscopic
Catalog Number 0620050000
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code Bradycardia (1751)
Date of Event 04/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient became bradycardic.Set pressure was lower than usual setting according to the surgeon (pressure at 12mmhg, flow at 20l/min).
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the patient became bradycardic.Set pressure was lower than usual setting according to the surgeon(pressure at 12mmhg, flow at 20l/min).
 
Additional Manufacturer Narrative
Although product was logged as received, the product will be held at endo until it is cleared to ship to wom in sarasota florida.In the event that the device is returned to wom, the complaint will be re-opened, and the investigation will be updated with the new results.The product was not returned for investigation therefore the reported failure mode was not confirmed.Alleged failure: issue with flow rate, pressures and alerts for low gas rates.Probable root cause: because device was not returned to oem - wom, probable root cause cannot be determined.The reported failure mode will be monitored for future reoccurrence.

Brand Name
PNEUMOCLEAR + CO2 CONDG' INSUFFLATOR AM
Common Device Name
Insufflator, Laparoscopic
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key25288813
Report Number25288813
Device Sequence Number9541056
Product Code HIF
UDI-Device Identifier04056702001308
UDI-Public04056702001308
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K201361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 08/14/2026
Report Date (Section F) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0620050000
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/04/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/27/2026
Device Age2 YR
Event Location Hospital
Date Report to Manufacturer04/28/2026
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/26/2026
Supplement Report FDA Received Date08/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR
Patient SexFemale
Patient Weight187 LB